# SDR DU42008F00000

- Difficulty date: November 18, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N868AN
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N3213
- Condition: Cracked
- Location: Fs 1739.5 S29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND 1/8" LONG CRACK RUNNING FWD AND AFT FROM FASTENER HOLE ON REPAIR FILLER AT BS 1739-5 S-29R.  EXISTING EO REPAIR FAT EO 757-53-0118.
